does it help with opiad withdrawels
18 May 2011
Robaxin is a muscle relaxant not a narcotic. It may help some of the withdrawal symptoms from the opiate such as cramping in the legs. It will not help "heal" the brain from the opiate abuse and will not help with other withdrawal symptoms like the diarrhea and nausea.
Hope this helps,
18 May 2011
I can't give you a definite answer if it helps withdrawls, it depends on what you are withdrawing from, Robaxin is one of the older Muscle relaxer drugs it may take the edge off but I know once I was in severe pain and was one day shy of my opiate being filled and it just barely took the edge off, to be sure you might ask a pharmacist. I wish you the best of luck
- Robaxin Information for Consumers
- Robaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Robaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How does Robaxin help with withdrawals symptoms from opiates?
1 answer • 15 Sep 2010
I have been taking it for about a year and I'm on day five. I am hurting really bad. If I was to take a narcotic pain pill would it bring my ...
15 answers • 27 Oct 2010
I have lower back pain and stiffness. I cannot sit for long periods of time or get out of bed in the am. Nothing has helped so far. I've tried ...
1 answer • 12 Jan 2011
1 answer • 28 Feb 2013
i was wanting to know if they was any hydrocodone in this pill it has h115 on the pill and when i pull it up it show that it is a robaxin 750mg
1 answer • 31 Aug 2013